Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Red dots all over body. Itchy. what this is?

Hi, a few days ago I started to observe small red dots on my torso and breast . They only itch once in awhile and they are spread out all over. I haven t switched any of my lotions, body washes, or other, and do not have any allergies that I am aware of so cannot pin point where this is coming from. Most of the spots are a little larger than a pin point but a couple have gotten larger and look dry in the middle. Any ideas as to what this is? Oh, I also have a, what I think is a bite, that is on my upper, inner, thigh that has been there for two weeks now and it itches quite a bit off and on.
Asked On : Thu, 28 Feb 2013
Answers:  1 Views:  138
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Allergist and Immunologist 's  Response
Seem to be fungal infection which occurs in the areas of sweat
keep areas dry and airy
no oils
take forcan 150 mg 0nce a week
apply antifungal cream amnd powder for 3 months
and if itching can use loratidine tablet once a day
Answered: Sat, 6 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor